The Recursively Saturated Part of Models of Peano Arithmetic

Mathematical Logic Quarterly 32 (19‐24):365-370 (1986)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,623

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Recursively Saturated Part of Models of Peano Arithmetic.Henryk Kotlarski - 1986 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 32 (19-24):365-370.
Interstitial and pseudo gaps in models of Peano Arithmetic.Ermek S. Nurkhaidarov - 2010 - Mathematical Logic Quarterly 56 (2):198-204.
Automorphism group actions on trees.Alexandre Ivanov & Roman Kossak - 2004 - Mathematical Logic Quarterly 50 (1):71.
Moving Intersticial Gaps.James H. Schmerl - 2002 - Mathematical Logic Quarterly 48 (2):283-296.
Automorphisms of Countable Recursively Saturated Models of PA: A Survey.Henryk Kotlarski - 1995 - Notre Dame Journal of Formal Logic 36 (4):505-518.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.

Analytics

Added to PP
2013-12-01

Downloads
13 (#1,065,467)

6 months
6 (#740,247)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references